# SDR UALA2012092905479

- Difficulty date: September 25, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,582 hours, 24,140 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT CAPT PITOT HEAT LIGHT PROBLEM.  ACCOMPLISHED PROBE HEAT TEST FRONT P61 PANEL.  ALL LIGHTS EXTINGUISH EXCEPT CAPT PITOT PROBE LIGHT.  SUSPECT PROBE BAD.  REPLACED CAPT PITOT PROBE ASSY.
